The pulse treatment of computer viruses: a modeling study

Yang, Lu-Xing and Yang, Xiaofan 2014, The pulse treatment of computer viruses: a modeling study, Nonlinear Dynamics, vol. 76, no. 2, pp. 1379-1393, doi: 10.1007/s11071-013-1216-x.

Attached Files
Name Description MIMEType Size Downloads

Title The pulse treatment of computer viruses: a modeling study
Author(s) Yang, Lu-XingORCID iD for Yang, Lu-Xing
Yang, Xiaofan
Journal name Nonlinear Dynamics
Volume number 76
Issue number 2
Start page 1379
End page 1393
Total pages 15
Publisher Springer
Place of publication Dordrecht, The Netherlands
Publication date 2014-04
ISSN 0924-090X
Keyword(s) computer virus
epidemic model
pulse treatment
basic reproduction ratio
virus-free periodic solution
global stability
viral permanence
viral periodic solution
supercritical bifurcation
Language eng
DOI 10.1007/s11071-013-1216-x
Field of Research 01 Mathematical Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2014, Springer Science+Business Media Dordrecht
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in TR Web of Science
Scopus Citation Count Cited 21 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 97 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:03:51 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact